# SDR CHI3063

- Difficulty date: May 21, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Columbia Helicopters, Inc, repair station CHIR823C
- Aircraft: N808TV
- Make and model: Bell 407
- Aircraft serial: 53088
- System (JASC): 6321 · Main Rotor Brake
- Part: Lining
- Part number: D01381
- Condition: Broken
- Location: Rotor Brake
- Part time: 392 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PILOT'S PRE-FLIGHT, HE FOUND WHAT APPEARED TO BE ROTOR BRAKE LINING BELOW THE ENGINE DRIVE SHAFT AFT OF THE FIREWALL.  MAINTENANCE REMOVED BOTH BRAKE CALIPERS AND FOUND LT FWD AND RT AFT LININGS MISSING.  LINING APPEARS TO HAVE DEBONDED AND FELL INTO THE ENGINE DECK.  BOTH THE ROTOR BRAKE DISK AND LININGS SHOWS NO SIGNS OF OVERTEMP.  (X)
